Error Bounds for the Approximation of Green's Kernels by Splines.
Numerische Mathematik, Tome 33 (1979), pp. 17-22
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
error bounds, approximation by tensor-product splines, degenerate kernel method, Fredholm integral equations of the second kind, kernel of Green's type
@article{NUMA_1979__33_132625,
author = {L.L. Schumaker and G. H\"ammerlin},
title = {Error {Bounds} for the {Approximation} of {Green's} {Kernels} by {Splines.}},
journal = {Numerische Mathematik},
pages = {17--22},
year = {1979},
volume = {33},
zbl = {0437.65101},
url = {http://geodesic.mathdoc.fr/item/NUMA_1979__33_132625/}
}
L.L. Schumaker; G. Hämmerlin. Error Bounds for the Approximation of Green's Kernels by Splines.. Numerische Mathematik, Tome 33 (1979), pp. 17-22. http://geodesic.mathdoc.fr/item/NUMA_1979__33_132625/